Show simple item record

dc.contributor.authorVeliev, Oktay A.
dc.date.accessioned2015-04-20T11:05:52Z
dc.date.available2015-04-20T11:05:52Z
dc.date.issued2011-06
dc.identifier.citationVELİEV, O.A. (2011). On the basis property of the root functions of differential operators with matrix coefficients. Central European Journal of Mathematics, 9 (3), pp. 657-672. http://dx.doi.org/10.2478/s11533-011-0015-1.en_US
dc.identifier.issn1895-1074
dc.identifier.issn1644-3616
dc.identifier.other000289114900012 (WOS)
dc.identifier.urihttp://dx.doi.org/10.2478/s11533-011-0015-1
dc.identifier.urihttp://hdl.handle.net/11376/1374
dc.description.abstractWe obtain asymptotic formulas for eigenvalues and eigenfunctions of the operator generated by a system of ordinary differential equations with summable coefficients and periodic or antiperiodic boundary conditions. Then using these asymptotic formulas, we find necessary and sufficient conditions on the coefficients for which the system of eigenfunctions and associated functions of the operator under consideration forms a Riesz basis.en_US
dc.language.isoengen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionof10.2478/s11533-011-0015-1en_US
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectDifferential Operatorsen_US
dc.subjectEigenfunction Expansionen_US
dc.subjectOrdinary Differential Equationsen_US
dc.titleOn the basis property of the root functions of differential operators with matrix coefficientsen_US
dc.typearticleen_US
dc.relation.journalCentral European Journal of Mathematicsen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR55504en_US
dc.identifier.volume9en_US
dc.identifier.issue3en_US
dc.identifier.startpage657en_US
dc.identifier.endpage672en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record